Citation: BiggMike. "GHB Addiction and Withdrawal: An Experience with GHB (exp1921)". Erowid.org. Jun 19, 2000. erowid.org/exp/1921
I began using GHB for it's potent sleep enhancing properties. Gradually my use increased to a point when I was dosing several times daily. I enjoyed the euphoric feelings it gave me, and the research I had read said that it was safe and non-addicting. The research was wrong. By itself GHB is supposedly relatively safe, but when mixed with other drugs it can be lethal. GHB is addictive and can result in physical withdrawal symptoms. Several hours after I did a cap(dose) I would become very anxious and nervous. My hands would tremble and I would be very hot then quickly become very cold. Doing a cap of GHB eliminated these symptoms quickly. I went through this on again off again pattern with ghb for a long time. Taking GHB was the only way to ease the withdrawal symptoms.I finally sucked it up and quit GHB. Now I know just how bad I really felt, because I feel so good now. But, every now and then the G calls my name. I wont say I'll never take GHB again, but I will say that I will never let it rule my life again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.